# SDR WX0A2020081273553

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 25,624 hours, 18,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 140922
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

FWD EPSU 10WL FAILED A BATTERY CAPACITANCE CHECK.   REMOVED AND REPLACED THE EPSU IAW AMM 33-51-00,  BITE CHECKED GOOD.
